# SDR ASAA1057895

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,958 hours, 1,471 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  QRH WAS ACCOMPLISHED AND LIGHT EXTINGUISHED AFTER RESET.  PERFORMED PACK / ZONE TEMPERATURE CONTROLLER BITE CHECK NO FAULTS NOTED PER AMM 21 62 00 810 801.  CREW REPORTED NO PACK LIGHT ON RECALL.  GROUND VERIFICATION COMPLETE.
